# SDR ASAA2013022794017

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,583 hours, 4,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC NR2, INOPERATIVE FFR SHOWED NUMEROUS OCCURRENCES OF FMC DATA FAIL.  ACFT GROUNDED. PERFORMED FMCS SYS BITE PROCEDURE REF FIM 34-61, TASK 801.  INFLIGHT FAULTS SHOWED FMC FAULTS ONLY ON FLIGHT, LEG 5.  PERFORMED FMCS OPS TEST REF MM34-61-00.  TEST PASSED.  SENSOR TEST SHOWED NO CURRENT FAULTS, FMCS OK.
